# SDR AALA20170721004

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug MD 83
- Aircraft serial: 53563
- Aircraft time: 56,440 hours, 27,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION  ON AFT ACCESSORY COMPARTMENT LOWER LEFT CANTED FRAME AT FUSELAGE STATION 1463, JUST OUTBOARD OF AIRSTAIR CUTOUT.  REPAIRED PER SRM 51-70-05-001 AND DRAWING 9911839.  SEE ALSO AALA201707259019
